# SDR SWIA200210682

- Difficulty date: February 8, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 216 hours, 158 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

NR 2 YAW DAMPER WILL NOT STAY ENGAGED.  REPLACED LEFT AND RIGHT LIGHTNING/HIRF MODULES IAW CL600 MM 22-12-03.  CAT II P/N ON (LT) 822-0287-401, S/N OFF GR8M (RT), P/N ON 822-0332-401, S/N OFF GXTM.
